# SDR SWAA2023120718100

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOC BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 FWD GALLEY AND LAV 2023-682186<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 FWD GALLEY AND LAV AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A5400 SHEET 20 REV - . SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 FWD GALLEY AND LAV AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A5400 SHEET 20 REV - . SEE INDIVIDUAL SIGN OFFS BELOW.
